Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 78, NWS Albuquerque, NM

June 4, 2007Guadalupe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2007, 3:31 PM MDT for Guadalupe County, New Mexico. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2007, 3:31 PM MDT (21:31 UTC)
Expired
Jun 4, 2007, 4:30 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 128 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:00 PM MDTHAIL 1.5Vaughn, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2310 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 042131
SVRABQ
NMC019-042230-
/O.NEW.KABQ.SV.W.0078.070604T2131Z-070604T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 430 PM MDT

* AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES NORTH OF VAUGHN...AND MOVING SOUTH AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VAUGHN AROUND 355 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

LAT...LON 3492 10500 3465 10478 3460 10489 3436 10490
      3436 10527 3485 10527

$$

DPORTER
3 follow-up statements
000 
WWUS55 KABQ 042156
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT MON JUN 4 2007

NMC019-042230-
/O.CON.KABQ.SV.W.0078.000000T0000Z-070604T2230Z/
GUADALUPE-
356 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GUADALUPE COUNTY UNTIL 430 PM MDT...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR VAUGHN...MOVING SOUTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN GUADALUPE COUNTY INCLUDING HIGHWAYS 60 AND 285
  AROUND 410 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3474 10527 3479 10498 3460 10489 3436 10489
      3435 10527

$$

DPORTER
000 
WWUS55 KABQ 042205
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUN 4 2007

NMC019-042230-
/O.CON.KABQ.SV.W.0078.000000T0000Z-070604T2230Z/
GUADALUPE-
403 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GUADALUPE COUNTY UNTIL 430 PM MDT...

AT 358 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR VAUGHN...
MOVING SOUTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN GUADALUPE COUNTY AROUND 420 PM MDT...

HAIL UP TO 1.50 INCHES IN DIAMETER HAS BEEN REPORTED IN VAUGHN WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3474 10527 3479 10498 3460 10489 3436 10489
      3435 10527

$$

DPORTER
000 
WWUS55 KABQ 042232
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT MON JUN 4 2007

NMC019-042242-
/O.EXP.KABQ.SV.W.0078.000000T0000Z-070604T2230Z/
GUADALUPE-
432 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHWESTERN GUADALUPE
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3474 10527 3479 10498 3460 10489 3436 10489
      3435 10527

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM MDT, 45 minutes earlier.

Area forecast discussion, Jun 4, 2:46 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT MON JUN 4 2007

.DISCUSSION...
ANOTHER ROUND OF SEVERE WEATHER ONGOING FOR NORTHERN AND EASTERN
PORTIONS OF THE STATE...AS NORTHWEST FLOW ALOFT OVER TOP OF RIDGE
EXTENDING FROM BAJA CALIFORNIA NORTH TO SOUTHERN ALBERTA IN
WESTERN CANADA. SHORTWAVE WIGGLES IN FLOW ALOFT SUFFICIENT TO
AGITATE STORM INITIATION DESPITE PALTRY LOW LEVEL INFLOW...AND
LEFTOVER BOUNDARIES FROM EXCITEMENT YESTERDAY PROVIDE ADDITIONAL
FOCUS. AM EXPECTING COVERAGE AND INTENSITY TO BE ON PAR WITH
YESTERDAY.

MODELS...REASONABLE CONSENSUS USHERING IN PATTERN CHANGE BEGINNING
LATE TUESDAY AFTERNOON...AS RIDGE AXIS TRANSLATES RAPIDLY EASTWARD
OVER NEW MEXICO...AND IS MASHED DOWN BY FOLLOWING TROUGH WHICH
WILL DIG RAPIDLY SOUTHWARD TOWARD NORTHERN NEW MEXICO AND ARRIVE
BY MIDWEEK. WITH EMBEDDED CLOSED LOW CENTERING UP OVER THE
NORTHERN ROCKIES...FAST FLOW AROUND THE BASE WILL PUSH COPIUOS
MOMENTUM ACROSS NEW MEXICO BEGINNING TUESDAY NIGHT AND BRING ON A
VERY WINDY WEDNESDAY...AND THESE WILL RELAX ONLY GRADUALLY ON
THURSDAY AS TROUGH SHEARS OUT INTO THE CENTRAL PLAINS.

LITTLE CHANCE FOR MUCH OF A RIDGE AS TROUGH MOVES OFF TO THE
EAST...AS NEXT TROUGH UPSTREAM WILL POKE SOUTHWEST FROM SALT LAKE
TO SOUTHERN CALIFORNIA...AND CIRCULATION WILL PUSH SOUTHWEST FLOW
INTO THE STATE...LEAVING PRECIPITATION FOR SPOTTY AFTERNOON
THUNDERSTORMS. A LITTLE MORE THUNDERSTORM COVERAGE POSSIBLE BY THE
WEEKEND NEAR THE TEXAS BORDER.

FIRE WEATHER...WILL HOIST FIRE WEATHER WATCH FOR WEDNESDAY FOR THE
CONTINENTAL DIVIDE ZONES WESTWARD IN ANTICIPATION OF STRONG WINDS
AND LOW HUMIDITIES...AND IN AREAS MISSED BY THE CURRENT ROUNDS OF
PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  92  58  84 /   0   0   0   0
GALLUP..........................  47  88  50  81 /   0   0   0   0
GRANTS..........................  48  88  52  85 /   0   0   0   0
GLENWOOD........................  51  94  53  89 /   0   0   0   0
CHAMA...........................  39  80  41  69 /   5   0   0   0
LOS ALAMOS......................  49  83  50  76 /   5   0   0   0
RED RIVER.......................  36  73  40  67 /  10   5   0   0
TAOS............................  42  85  49  82 /  10   0   0   0
SANTA FE........................  49  86  51  83 /   5   0   0   0
SANTA FE AIRPORT................  51  88  53  85 /   5   0   0   0
ESPANOLA........................  49  92  51  87 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  61  91  63  88 /   5   0   0   0
ALBUQUERQUE VALLEY..............  55  93  56  89 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  57  89  58  85 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  59  91  61  88 /   5   0   0   0
SOCORRO.........................  56  93  60  91 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  48  84  51  80 /   5   0   0   0
MORIARTY/ESTANCIA...............  46  87  49  83 /  10   0   0   0
CARRIZOZO.......................  56  92  62  91 /   5   0   0   0
RUIDOSO.........................  49  84  54  83 /  10   0   0   0
RATON...........................  46  86  52  86 /  10  10   0   0
LAS VEGAS.......................  47  85  54  84 /  10   5   0   0
ROY.............................  52  80  56  84 /  10   5   0   0
CLAYTON.........................  55  89  60  90 /  20   5   5   0
SANTA ROSA......................  53  91  57  90 /  20   5   0   0
TUCUMCARI.......................  58  94  65  96 /  20   5   0   0
FORT SUMNER.....................  59  92  63  93 /  20   5   0   0
CLOVIS..........................  58  94  63  94 /  30   5   5   0
PORTALES........................  59  93  65  96 /  40   5   5   0
ROSWELL.........................  62  97  64  99 /  10   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109.

&&

25
Hazardous weather outlook, Jun 4, 5:39 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT MON JUN 4 2007

NMZ001>021-026-051200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
539 AM MDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
EASTERN PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS WILL DEVELOP AREAWIDE ON WEDNESDAY WITH SOUTHWEST
WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS TO 50 MPH. WIND GUSTS
MAY REACH 55 MPH ALONG AND EAST OF THE SANDIA AND SANGRE DE CRISTO MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
COLFAX...MORA...SAN
MIGUEL...UNION...HARDING...QUAY...GUADALUPE...TORRANCE...LINCOLN...DE
BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES.

44

In the hours before

Local storm report, Jun 4, 2:11 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
211 PM MDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             ESPANOLA                36.00N 106.07W
06/04/2007  E0.75 INCH       RIO ARRIBA         NM   PUBLIC

&&

AA
Special weather statement, Jun 4, 2:34 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT MON JUN 4 2007

NMZ005-042100-
NORTHEAST HIGHLANDS-
234 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM MOVING OVER SOUTH CENTRAL COLFAX COUNTY...

AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES WEST OF SPRINGER.
MOVEMENT WAS SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIAMI.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Local storm report, Jun 4, 2:43 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND GST 2 SE ESPANOLA           35.98N 106.04W
06/04/2007  E60 MPH          RIO ARRIBA         NM   TRAINED SPOTTER

            FLAG POLE BENT AND NEARLY DESTROYED. SUSTAINED WIND 40
            MPH AT TIME OF GUST.

&&

SHY
Local storm report, Jun 4, 2:46 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     NON-TSTM WND GST 4 SE ESPANOLA           35.98N 106.04W
06/04/2007  E60.00 MPH       RIO ARRIBA         NM   TRAINED SPOTTER

            FLAG POLE BENT AND NEARLY DESTROYED. SUSTAINED WIND 40
            MPH AT TIME OF GUST.

&&

CORRECTED TIME OF EVENT.

DPORTER
Special weather statement, Jun 4, 3:15 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT MON JUN 4 2007

NMZ008-042245-
WEST CENTRAL MOUNTAINS-
315 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM OVER CIBOLA COUNTY...

A STRONG THUNDERSTORM OVER CENTRAL CIBOLA COUNTY NEAR EL MALPAIS
NATIONAL MONUMENT WILL MOVE SOUTH AND EAST OVER THE SOUTHERN
PORTIONS OF THE ACOMA RESERVATION...AND TOWARD THE ALAMO NAVAJO
RESERVATION IN NORTHWEST SOCORRO COUNTY.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES
THROUGH.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 4, 3:20 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT MON JUN 4 2007

NMZ011-042245-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
320 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM MOVING INTO SOUTHERN SANTA FE COUNTY...

A STRONG THUNDERSTORM BETWEEN HIGHWAY 285 AND STATE ROAD 14 IN SANTA
FE COUNTY WILL CONTINUE MOVING SLOWLY TO THE SOUTH OVER EL DORADO...
LONE BUTTE...AND OVER STATE ROAD 41 NEAR GALISTEO.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES
SLOWLY TO THE SOUTH.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:24 PM MDTSevere Thunderstorm WarningABQCurry66 min
Jun 3, 6:43 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
Jun 4, 1:28 PM MDTSevere Thunderstorm WarningABQRio Arriba52 min
Jun 4, 1:52 PM MDTSevere Thunderstorm WarningABQSan Miguel53 min
Jun 4, 2:06 PM MDTSevere Thunderstorm WarningABQSanta Fe54 min
Jun 4, 2:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance61 min
Jun 4, 3:34 PM MDTFire Weather WatchABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more23 hr
Jun 4, 4:31 PM MDTSevere Thunderstorm WarningABQLincoln59 min
Jun 4, 4:36 PM MDTSevere Thunderstorm WarningABQTorrance54 min
Jun 4, 5:30 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
Jun 4, 5:47 PM MDTSevere Thunderstorm WarningABQQuay58 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.